So I took 1 cycle of M-Drol, unaware until after I finished that it was a steroid. I took it around mid-March and finished in mid-April, then got onto a "post cycle treatment" known as Arimidex. After 1 week of Arimidex, my back, shoulders, arms, neck, chest, and even stomach became covered in acne, and by week 2 I was forced to get off it because my acne grew so severe. I went to the dermatologist (16 year old male) and she prescribed me to Monodox, as well as Cetaphil face wash and CeraVe lotion to hydrate my skin. However, I didn't tell her that I took these legal steroids, so her decision was based of what she thought. I've taken 1 bottle (60 pills) and I'm about halfway through the second and worried, because I haven't really cleared up... the acne still exists all over. I have been told it's "due to my age" but before the steroids I had clear and smooth skin, and I'm afraid I ruined it permanently... :'(
How long does it typically take to FULLY clear all "bacne" and body acne due to steroids, and what other things should I do to get rid of all of this? Thank you.
Hi. Topical and oral steroids should be avoided by acne patients except when essential eg to treat a severe allergic reaction.
Acne responds slowly to oral antibiotics such as Doxycycline (Monodox). Clinical improvement should be seen after 8-12 weeks. If it is not, your dermatologist may consider changing to another oral antibiotic (Minocycline, oxytetracycline, lymecycline, erythromycin etc). She may also prescribe a topical retinoid gel such as Differin (adapalene).
You should tell her that steroids induced your acne, as she is assuming you have high levels of androgens due to your age.
Thank you, but I am still confused. Where do I get "Minocycline, oxytetracycline, lymecycline, erythromycin" from or are they prescribed? And I am afraid to tell her because my parents don't know... any other suggestions? I also started putting "Evening Primose Oil" on and it seems to be helping slowly, and I heard that if I put baking soda on the skin it dries it out and kills it all at once, either one good?
The oral antibiotics I listed are alternatives your dermatologist can prescribe if Doxycycline does not work after 8-12 weeks.
There is a lack of medical evidence that home remedies such as baking powder are useful treatments for acne. I suggest you stick with prescription medicine.
If a fair trial of various oral antibiotics and topical retinoids result in relapse, your dermatologist may prescribe Oral Isotretinoin (formerly called Accutane) which is the strongest acne treatment available.
I don't know what the law is in your country, but here in the UK a doctor would not tell your parents. Or do your parents come into the consultation room with you?
So I should definitely go to the dermatologist, but if I were to stop everything and not treat it, how long would it take naturally and on it's own to clear up FULLY?
And yes my parents come into the consultation room :(
The steroids have raised testosterone levels in your body. Testosterone stimulates the sebaceous (oil) glands in the skin. Bacteria on the skin feeds off this excess oil, blocking the pores and resulting in acne. It is impossible to say how long your tendency towards acne will persist -each patient is different. The best advice I can give is to kill acne-causing bacteria on the skin with oral antibiotics. These will have to be taken for at least 8-12 weeks to achieve skin clearance. Your dermatologist may also prescribe a topical retinoid gel like Differin. This will start working in about 4-8 weeks.
If you were not prone to acne before taking steroids, your skin should clear when your testosterone levels fall back into the normal range.
Best Wishes, Eloise.
I believe it was the Arimidex too, because that's when I really broke out everywhere... I am far done with steroids, and it was quite honestly stupid. At least it wasn't a strong or more potent one so there was not much internal damage. I am doing it the right way with proper eating and nutrition. I have popped quite a few, but I won't anymore, especially that I know it can lead to scarring, but I am VERY self conscious. I won't even take my shirt off outside anymore... but do you know anywhere I can get my hands on accutane? Is it oral or a cream? Thanks for your advice! :)
Accutane is an oral medication which contains Isotretinoin. There is a chemically-related topical gel called Retin-a which contains tretinoin. Your dermatologist may prescribe one of these if doxycycline has not worked.
hey bro, i hope you threw in LIV52 or other liver support supps to flush out and clean your liver during your PCT.. thats very important..
your acne should keep getting better over time,. there is another solution that a lot of steroid uses use
500mg of cloxacillin (anti biotic) 4 x a day on empty stomach for 10-14 days, it will clear you out 100% its an emergency solution get it from your doctor but u must take it on empty stomach, will cause some diarrhea, but its well worth it because when you are done you will see all acne is gone.
accutane is very expensive and hard on your liver too
I dont know where you got your gear but the guy or site you got it from could also supply generic accutane (isotretinoin) from China for cheap. But to be hones for maybe 10 bucks you can get the cloxacillin 500mg and get over all this acne in 2 weeks or less..
message me if you want more details. and next time DONT do any juice until you are at LEAST 23-25, your test levels are already high enough, you need to reach your full natural potential first before going on juice.
Try apple cider vinegar as a night wash, also stop drinking milk. Milk has hormones which causes acne, many people don't know that. This has worked for me as I had very bad skin for a long time. I stopped drinking milk. Soda and chips and bought Tanda a blue light therapy that has worked wonders for me.
if you want size and muscles,.. u have to have high functioning hormones.. with that comes acne.. theres no way around it..
the problem is you created high hormones too early in life while your body was still trying to develop itself as in facial hair, etc.. once the body is done creating your beard and done changing your voice and all that, THEN you should start playing around with your hormones (if you want to do that for muscle building reasons that is)
Hi! Finding an acne cure that works for you can be tough. The thing is, acne not only affects everyone differently, it ranges from mild to severe. What works for one person's mild case of hormonal acne might not work at all for your severe cystic acne. At the end of the day, though, acne is a frustrating problem, and unfortunately finding a solution that actually works can be even more of a problem. The reason that finding a cure for acne can be so challenging is largely due to all the confusion out there- there are literally hundreds of different formulas and methods to choose from. There are ointments that go on your skin, pills that you swallow, and natural methods that involve eating certain foods. The list goes on, and on, and on. And for most people, so does their acne, as they spend valuable time and money trying treatment after cure after remedy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.